MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM
Model Number TRUEMETRIX
Medical Device Problem Code Incorrect Or Inadequate Test Results (2456)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/31/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(manufacturer narrative = t, corrected data = f) (b)(4) product not yet returned for evaluation.Most likely underlying root cause: mlc-62-user had poor technique.Note: manufacturer contacted customer on 2/8/2018 in a follow-up call in order to ensure that the replacement products resolved the initial concern; customer stated that the replacement product is working to their satisfaction and they have not had any medical intervention since the last call.
 
Event or Problem Description
Consumer reported complaint for erratic blood glucose test results.The customer is concerned with tests results from back to back blood tests performed non-fasting of 190, 247, 250 and 110 mg/dl.Customer stated he tested right after the truemetrix replacement meter was received on (b)(6) 2018; tests were performed back to back.Customer was using alcohol and was advised of proper testing technique.The customer does not know what his expected blood glucose test result range should be.The customer feels well and did not report any symptoms.Medical attention is not reported as a result of the actual blood glucose results.During the call on (b)(6) 2018, a back to back blood test was performed by the customer non-fasting and produced test results of 343 mg/dl and 266 mg/dl using truemetrix meter.Customer did not store supplies as he tested right after meter was received.The test strip lot manufacturer's expiration date is 06/16/2019 and open vial date is (b)(6) 2018.The meter memory was reviewed for previous test result history: (b)(6).Time not provided by customer.

Brand Name
TRUEMETRIX
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key7297242
Report Number1000113657-2018-00231
Device Sequence Number19141629
Product Code NBW
UDI-Device Identifier00021292007867
UDI-Public(01)00021292007867(17)190616(10)MU2714
Combination Product (Y/N)N
Initial Reporter StateMI
PMA/510(K) Number
K140100
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 02/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/16/2019
Device Model NumberTRUEMETRIX
Device Catalogue NumberRE4H01-81
Device Lot NumberMU2714
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/31/2018
Initial Report FDA Received Date02/26/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1